Top Page > Top Page of the English Version

Welcome to Shingo SAITO's Website!

I am an Associate Professor at the Faculty of Arts and Science, Kyushu University. My academic interests include multiple zeta values, actuarial science, and classical real analysis. I did my PhD under the supervision of Professors David Preiss and Marianna Csörnyei at University College London, after obtaining a BSc in Mathematics from the University of Tokyo. I am also an Associate of the Institute of Actuaries of Japan. My Erdős number is 2 via David Preiss.

See my curriculum vitae for more information on who I am.

Contact information

Selected refereed research papers

  1. Generating functions for Ohno type sums of finite and symmetric multiple zeta-star values (with M. Hirose and H. Murahara), Asian J. Math., to appear. (author's version)
  2. Generating functions for sums of polynomial multiple zeta values (with M. Hirose and H. Murahara), Tohoku Math. J. (2), to appear. (author's version)
  3. Polynomial generalization of the regularization theorem for multiple zeta values (with M. Hirose and H. Murahara), Publ. Res. Inst. Math. Sci. 56 (2020), 207-215. (author's version)
  4. Restricted sum formula for finite and symmetric multiple zeta values (with H. Murahara), Pacific J. Math. 303 (2019), 325-335. (author's version)
  5. Weighted sum formula for multiple harmonic sums modulo primes (with M. Hirose and H. Murahara), Proc. Amer. Math. Soc. 147 (2019), 3357-3366. (author's version)
  6. Analogues of the Aoki-Ohno and Le-Murakami relations for finite multiple zeta values (with M. Kaneko and K. Oyama), Bull. Aust. Math. Soc. 100 (2019), 34-40. (author's version)
  7. Bowman-Bradley type theorem for finite multiple zeta values (with N. Wakabayashi), Tohoku Math. J. (2) 68 (2016), 241-251.
  8. Sum formula for finite multiple zeta values (with N. Wakabayashi), J. Math. Soc. Japan 67 (2015), 1069-1076.
  9. Knot points of typical continuous functions (with D. Preiss), Trans. Amer. Math. Soc. 366 (2014), 833-856.
  10. The Bowman-Bradley theorem for multiple zeta-star values (with H. Kondo and T. Tanaka), J. Number Theory 132 (2012), 1984-2002.


  1. Ohno relation for regularized multiple zeta values (with M. Hirose and H. Murahara), arXiv:2105.09631.

The authors are listed alphabetically in joint articles. See my list of publications for more information on what I wrote.


Please feel free to link to this site, but do not write my email address on a website (link to my top page instead).

Shingo SAITO